# SDR SIMA3621

- Difficulty date: December 24, 1999
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3200 · Landing Gear System
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSN - FLT 9120 - DURING TAKEOFF, RIGHT LANDING GEAR DID NOT SHOW UP AND LOCKED.  CREW FOLLOW QRC PROCEDURES, PROBLEM STILL PERSIST.  CREW RETURNED TO MSN SAFELY.  FOUND DE-ICER FLUID HAD BEEN SPRAYED ON LANDING GEAR AREA.  CLEANED CANNON PLUG AND CONTACTS ON PROXIMITY SWITCHES.  SWUNG GEAR, OPS CHECK GOOD.  (M)
